Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Research Interests for Joshua Cruz

Research Interests:

I am a student of Les Saper, with broad interests in algebraic topology and complex geometry. I am also interested in many other fields of mathematics, including geometric analysis, functional analysis, representation theory, stochastic analysis, and applied topology, especially persistent homology.

Keywords:
Applied Topology, Probability theory and stochastic processes, Sheaf theory, Topology
Current projects:
Some Results on Max Intersection-Complete Codes
Decomposing Vineyards with Sheaf Theory
Recent Publications
  1. Cruz, J; Giusti, C; Itskov, V; Kronholm, B, On Open and Closed Convex Codes, Discrete & Computational Geometry, vol. 61 no. 2 (March, 2019), pp. 247-270, Springer Nature [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320